International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 47, Pages 2489-2494

Some criteria for univalence of certain integral operators

Virgil Pescar1 and Shigeyoshi Owa2

1Department of Mathematics, Faculty of Mathematics and Computer Science, Transilvania University of Braşov, Braşov 2200, Romania
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 21 January 2004; Revised 25 March 2004

Copyright © 2004 Virgil Pescar and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We derive some criteria for univalence of certain integral operators for analytic functions in the open unit disk.